Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla side effects
Aug 6, 2008

I have been taking Atripla for a while now. Before that I took Combivir and Sustiva. At first everything was okay with the Atripla but lately I am having heart palpitations and a weird tingling and/or numbness in my left arm. Is Atripla the safest option out there? Does it cause heart probems? Was I better off with my Combivir and Sustiva?

Response from Dr. Henry

There has been no link between Truvada and an increased risk for heart disease as opposed to Combivir. Lipid levels often are a bit better with Truvada compared to Combivir. Your symptoms warrant further evaluation/discussion with your provider but I would not implicate the Truvada as the key factor in most situations. KH



Previous
Truvada
Next
Running short

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement